# SDR AALA20131223001

- Difficulty date: December 22, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 54,706 hours, 7,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 32C EMERGENCY EXIT LIGHT COVER IS MISSING.  REPLACED COVER FOR SEAT 32C EMERGENCY EXIT LIGHT.  OPERATIONS CHECKED NORMAL.
